1 doctor weighed in:

I'm taking terbafine and have bad stomach cramps,nausea and slight diareah.could the tablets be the cause?

1 doctor weighed in
Dr. James Rochester
Family Medicine

In brief: Yes

these are possible side effects of the medication.
But, they could also be due to a separate issue. Best to discuss your symptoms with your treating doctor. An evaluation might be needed to help determine if your symptoms are due to another issue or a side effect from your medication. Hope this was helpful. Best of luck with this. Let us know how things turn out.Dr. R

In brief: Yes

these are possible side effects of the medication.
But, they could also be due to a separate issue. Best to discuss your symptoms with your treating doctor. An evaluation might be needed to help determine if your symptoms are due to another issue or a side effect from your medication. Hope this was helpful. Best of luck with this. Let us know how things turn out.Dr. R
Dr. James Rochester
Dr. James Rochester
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors